# SDR AU510001749

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3242 · Brake
- Part: Hose
- Part number: AS11506K0264
- Condition: Worn
- Location: Brake Sys
- Component: Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LOSS OF RT HYDRAULIC SYSTEM FLUID. INVESTIGATION FOUND NR 3 BRAKE HYDRAULIC HOSE CHAFED THOUGH. (CASA NR 510001749)
